Ask a doctor

Isotretinoin Causing Clogged Pores?

I have been on isotretinoin for 7 weeks but only on the full dose (1mg/kg) for 2 weeks. I have seen no improvement in my mild/moderate acne. I also am finding lots of blocked pores appearing that I didn't notice before. Is the drug causing this? I'm starting to wonder if it will help me at all. I have tried most other treatments so this is my last hope! :-(

Doctor Answers (1)

Isotretinoin causing clogged pores

+1

Accutane is the only cure for acne and 85% of people have success with one course of Accutane. First, get out of your magnifying mirror. What you are probably seeing are totally normal HAIR follicles, and not blocked pores. Stay on  your regimen and follow your doctor's advice. It can take time for your pores to change, but they will.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...